# SDR SWAA2025022097049

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 68,969 hours, 41,382 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR ESCAPE SLIDE SKIRT WORN<[01] R&R AFT GALLEY SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01. REF. TTG8Q00YSHZK.;[02] INSPECTION C/W R&R AFT GALLEY SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01. REF. TTG8Q00YSHZK.
